# SDR SIMA20220728005

- Difficulty date: July 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000584
- Aircraft time: 14,863 hours, 9,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 17152666801
- Condition: Cracked
- Location: Lh
- Component: Photoluminescen
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #6 EMERGENCY PHOTOLUMINRSCENT INDICATOR LIGHT STRIP IS CRACKED-C/A-COMPLETE:REMOVED AND REPLACED LH #6 EMERGENCY PHOTOLUMINRSCENT INDICATOR LIGHT STRIP IAW EMB 175 AMM 33-50-21.
